# SDR USAA950630

- Difficulty date: May 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48157
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 9912243501
- Condition: Cracked
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4/CX-5 INSPECTION, FOUND .5 INCH CRACK AND BUCKLING AT 965 RT BULKHEAD BETWEEN LONGERON 17R AND 18R FLOOR LEVEL.  SPLICED IN NEW WEB SECTION FROM LONGERON 18R TO 17R PER SRM 53-03 FIG 19 AND USAIR EA 30491.  (W)
